# SDR DALA2023052604216

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 141,312 hours, 20,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:602. CORRECTIVE ACTION: REINSTALLED EMERGENCY EXIT SIGN COVER FOR DOOR 1R PER B767 AMM 33-24. OPS CKS NORMAL AT LOCATION 602. (2781462)
